# SDR 96ZZZX5627

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Part number: 58950815
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND NR 1 PYLON UPPER OUTBOARD SPAR CRACKED.  REMOVED AND REPLACED NR 1 PYLON UPPER OTBD SPAR IAW DOUGLAS DRAWING 5895081.
